# SDR DALA2024041504426

- Difficulty date: April 13, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N996AT
- Make and model: Boeing 717-200
- Aircraft serial: 55140
- Aircraft time: 57,066 hours, 40,091 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BEAM #5 NEAR TO AFT HINGE AT FWD CARGO COMPARTMENT DOOR C1. SUMMARY OF NRC 00221: BEAM #5 NEAR TO AFT HINGE AT FWD CARGO COMPARTMENT DOOR C1 WAS REPAIRED PER PRI 616929-14 REV 1 AND ERA 616929-14 REV ORIGINAL SECTION I: PERMANENT REPAIR. ASSOCIATED ER/A 14-616929 ADDED FOR AC 9542. (LP #0292261)
